Alert archive / Montana / Winter Storm Warnings in 2012

Winter Storm Warning 11, NWS Great Falls, MT

March 30, 2012

NWS Great Falls, MT issued this winter storm warning at Mar 30, 2012, 9:10 PM MDT. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2012, 9:10 PM MDT (03:10 UTC)
Expired
Apr 1, 2012, 8:23 AM MDT
In force
35 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WWUS45 KTFX 310310
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
910 PM MDT FRI MAR 30 2012

MTZ009-311200-
/O.UPG.KTFX.WW.Y.0021.000000T0000Z-120331T1800Z/
/O.NEW.KTFX.WS.W.0011.120331T0310Z-120331T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
910 PM MDT FRI MAR 30 2012

...WINTER STORM WARNING IN EFFECT UNTIL NOON MDT SATURDAY FOR
ELEVATIONS ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET FOR HEAVY SNOW...WHICH
IS IN EFFECT UNTIL NOON MDT SATURDAY. THE WINTER WEATHER ADVISORY
IS NO LONGER IN EFFECT.

* TIMING AND MAIN IMPACT: SNOW WILL CONTINUE TONIGHT...MODERATE TO
  HEAVY AT TIMES THROUGH SATURDAY MORNING. THE COMBINATION OF
  FALLING TEMPERATURES AND SNOW WILL CAUSE SLICK ROADWAYS.

* SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 7
  INCHES ARE EXPECTED.

* VISIBILITY: VISIBILITIES WILL BE LESS THAN ONE-HALF MILE AT
  TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: SNOW AND SLUSH COVERED ROADWAYS WILL LEAD TO
  HAZARDOUS TRAVEL CONDITIONS OVER MARIAS PASS. AT ELEVATIONS
  BELOW 5000 FEET...A MIX OF RAIN AND SNOW IS EXPECTED.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS AND HUDSON BAY DIVIDE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
5 follow-up statements
555 
WWUS45 KTFX 310950
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
350 AM MDT SAT MAR 31 2012

MTZ048-312200-
/O.EXB.KTFX.WS.W.0011.000000T0000Z-120402T0000Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
350 AM MDT SAT MAR 31 2012

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM MDT SUNDAY FOR
ELEVATIONS ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET FOR HEAVY SNOW...WHICH
IS IN EFFECT UNTIL 6 PM MDT SUNDAY.

* TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE
  THROUGH SUNDAY.

* SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 5 TO 10
  INCHES ARE EXPECTED FROM TODAY THROUGH SUNDAY.

* VISIBILITY: VISIBILITIES WILL BE LESS THAN ONE QUARTER OF A
  MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: THOSE HEADING INTO THE BACK COUNTRY OF THE ROCKY
  MOUNTAIN FRONT SHOULD BE PREPARED FOR HEAVY SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ009-312200-
/O.EXT.KTFX.WS.W.0011.000000T0000Z-120402T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
350 AM MDT SAT MAR 31 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM MDT SUNDAY FOR
ELEVATIONS ABOVE 5000 FEET...

THE WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET IS NOW IN
EFFECT UNTIL 6 PM MDT SUNDAY. 

* TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE
  THROUGH SUNDAY.

* SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 5 TO 10
  INCHES ARE EXPECTED FROM TODAY THROUGH SUNDAY.

* VISIBILITY: VISIBILITIES WILL BE LESS THAN ONE QUARTER OF A
  MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: SNOW COVERED ROADS WILL LEAD TO HAZARDOUS TRAVEL
  CONDITIONS OVER MARIAS PASS. THOSE HEADING INTO THE BACK COUNTRY
  OF GLACIER NATIONAL PARK SHOULD BE PREPARED FOR HEAVY SNOW.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS ON HIGHWAY 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
021 
WWUS45 KTFX 312118
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
318 PM MDT SAT MAR 31 2012

MTZ009-048-010930-
/O.CON.KTFX.WS.W.0011.000000T0000Z-120402T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
318 PM MDT SAT MAR 31 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 6 PM MDT SUNDAY. 

* TIMING AND MAIN IMPACT: SNOW LEVELS WILL LOWER AGAIN TONIGHT
  WITH SNOW REDEVELOPING BY MIDNIGHT AND CONTINUING THROUGH SUNDAY.

* SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE
  EXPECTED THROUGH SUNDAY AFTERNOON.

* VISIBILITY: VISIBILITIES WILL BE LESS THAN ONE QUARTER OF A 
  MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: THOSE HEADING INTO THE BACK COUNTRY OF THE 
  ROCKY MOUNTAIN FRONT SHOULD BE PREPARED FOR HEAVY SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
552 
WWUS45 KTFX 010334
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
934 PM MDT SAT MAR 31 2012

MTZ009-048-011200-
/O.CON.KTFX.WS.W.0011.000000T0000Z-120402T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
934 PM MDT SAT MAR 31 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 6 PM MDT SUNDAY. 

* TIMING AND MAIN IMPACT: SNOW LEVELS WILL LOWER LATE TONIGHT WITH
  RAIN SHOWERS CHANGING TO SNOW BY EARLY SUNDAY MORNING AND PERIODS
  OF SNOW CONTINUING THROUGH SUNDAY AFTERNOON.

* SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS OF 2 TO 5 INCHES
  ARE EXPECTED THROUGH SUNDAY AFTERNOON.

* VISIBILITY: VISIBILITIES MAY BE REDUCED TO LESS THAN ONE HALF OF A
  MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: THOSE HEADING INTO THE BACK COUNTRY OF THE 
  ROCKY MOUNTAIN FRONT SHOULD BE PREPARED FOR PERIODS HEAVY SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. 

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
092 
WWUS45 KTFX 010934
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
334 AM MDT SUN APR 1 2012

MTZ009-048-020000-
/O.CON.KTFX.WS.W.0011.000000T0000Z-120402T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
334 AM MDT SUN APR 1 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 6 PM MDT THIS EVENING. 

* TIMING AND MAIN IMPACT: PERIODS OF SNOW...MODERATE TIMES...WILL
  CONTINUE OVER THE ROCKY MOUNTAIN FRONT THROUGH TODAY. THE
  HEAVIEST SNOWFALL WILL GENERALLY BE ISOLATED TO THE HIGHER
  PEAKS.

* SNOW ACCUMULATIONS: NEW SNOWFALL ACCUMULATIONS TODAY OF 3 TO 6
  INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS UP TO 8 INCHES.

* VISIBILITY: VISIBILITIES MAY BE REDUCED TO LESS THAN ONE HALF
  OF A MILE AT TIMES. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: THOSE HEADING INTO THE BACK COUNTRY OF THE ROCKY
  MOUNTAIN FRONT SHOULD BE PREPARED FOR PERIODS OF HEAVIER
  SNOWFALL AND REDUCED VISIBILITIES. MARIAS PASS ON
  HIGHWAY 2...COULD BE SNOW COVERED AND SLIPPERY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
686 
WWUS45 KTFX 011423
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
823 AM MDT SUN APR 1 2012


MTZ009-048-011530-
/O.CAN.KTFX.WS.W.0011.000000T0000Z-120402T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
823 AM MDT SUN APR 1 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FT ALONG THE ROCKY
MOUNTAIN FRONT...INCLUDING MARIAS PASS.

ADDITIONAL SNOW IS FORECAST FOR LATER THIS AFTERNOON BUT ONLY
LIGHT ACCUMULATIONS ARE EXPECTED.


$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 30, 5:45 PM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, Mar 30, 5:45 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
545 PM MDT FRI MAR 30 2012

UPDATED AVIATION SECTION

.DISCUSSION...

TONIGHT THROUGH SUNDAY...THE REGION WILL REMAIN UNDERNEATH
MOIST...SOUTHWEST FLOW ALOFT WHILE TO THE WEST...A LOW PRESSURE TROF
WILL MOVE TOWARDS THE WEST COAST. STRONG WINDS ALOFT WILL
CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE LOWER LEVELS
ACROSS THE CWA BUT THESE WINDS WILL WEAKEN QUICKLY DURING THE
EVENING. THE UPPER LEVEL LOW PRESSURE TROF WILL APPROACH THE WEST
COAST BY SATURDAY AFTERNOON AND SURFACE LOW PRESSURE WILL DEVELOP
ACROSS THE ZONES UNDERNEATH THE SOUTHWEST FLOW AHEAD OF THE TROF.
TEMPS WILL WARM WELL ABOVE NORMALS...AND MANY NEAR RECORD HIGHS
ARE EXPECTED ACROSS THE ZONES. WITH THE HEATING...THE AIRMASS WILL
BECOME SLIGHTLY UNSTABLE BY AFTERNOON AND THE CONVECTIVE OUTLOOK
PUTS MOST OF THE ZONES UNDERNEATH GENERAL THUNDERSTORMS. CAPE WILL
BE STRONGEST ACROSS CENTRAL AND SOUTHWEST ZONES. THE TROF WILL
BEGIN TO SPLIT SATURDAY NIGHT WITH THE STRONGEST DYNAMICS MOVING
WELL SOUTH OVER THE SOUTHWEST US...FLOW THROUGH THE TROF OVER THE
ZONES WILL BE RATHER WEAK. WINDS AT LOWER LEVELS SHOULD SHIFT AS A
COLD FRONT PASSES BEFORE OR AROUND MIDNIGHT ACROSS MOST OF THE
CWA...SOUTHERLY LOW LEVEL FLOW COULD CONTINUE ACROSS THE NORTHEAST
ZONES PAST MIDNIGHT. THE AIRMASS WILL COOL BEHIND THE COLD FRONT
WITH COOLER TEMPS ON SUNDAY. FLOW THROUGH THE TROF WILL REMAIN
UNSETTLED AND SOME INSTABILITY SHOWERS FROM THE COLD ADVECTION
WILL KEEP AT LEAST SLIGHT CHANCE POPS IN THE FORECAST. ZELZER

SUNDAY NIGHT TROUGH FRIDAY...THE MEDIUM RANGE PERIOD BEGINS
WITH AN UPPER TROF EXITING TO THE EAST SUNDAY NIGHT AND HIGH
PRESSURE BUILDING OVER THE AREA ON MONDAY AND PERSISTING THROUGH
TUESDAY. DRY CONDITIONS WITH GENERALLY LIGHT WINDS WILL START THE
PERIOD. THE UPPER RIDGE AXIS MOVES TO THE NORTHERN PLAINS ON
WEDNESDAY AS AN UPPER TROF DIGS ALONG THE WEST COAST. INCREASING
SOUTHWEST FLOW ALOFT WILL BRING MOISTURE AND PRECIPITATION TO THE
WESTERN AND SOUTHWEST MOUNTAINS. THE UPPER TROF MOVES INLAND ON
THURSDAY WITH THE MAIN ENERGY CONTINUING TO DIG SOUTH. STRONG
SOUTHWEST FLOW ALOFT AND A COLD FRONT MOVING ACROSS THE AREA WILL
ALLOW FOR RAIN SHOWERS OVER THE PLAINS AND SNOW IN THE MOUNTAINS TO
INCREASE IN AREAL COVERAGE. MODELS BEGIN TO EXHIBIT TIMING
DIFFERENCES WITH THEIR SOLUTIONS FOR FRIDAY BUT AGREE ON CONTINUED
SHOWERS FOR THE AREA. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES
TO START THE PERIOD BUT DROP TO NEAR SEASONAL AVERAGES ON THURSDAY.
TEMPERATURES WILL BE BELOW SEASONAL AVERAGES FRIDAY AS COOLER AIR
FOLLOWS THE COLD FRONTAL PASSAGE.

&&

.AVIATION...
UPDATED 2340Z.
VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES FOR THE NEXT 24 HOURS.
STRONG AND GUSTY WINDS WILL DIMINISH THIS EVENING...AFTER 02Z. MOST
LOCATIONS WILL BE DRY OVERNIGHT...HOWEVER A SMALL DISTURBANCE MAY
BRING SOME LOWER CEILINGS OF 4000 FEET TO KHLN ALONG WITH A FEW
SHOWERS OVERNIGHT. WINDS WILL BECOME GUSTY...UP TO 35 KNOTS...
SATURDAY AFTERNOON. ALSO ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE POSSIBLE STARTING IN THE EARLY AFTERNOON HOURS AT
KHLN...KBZN...AND KGTF...SPREADING EAST TO KHVR AND KLWT LATE IN THE
AFTERNOON. LANGLIEB

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  39  70  41  55 /  10  10  40  20
CTB  31  64  35  52 /  20  10  40  20
HLN  39  68  41  52 /  20  20  50  20
BZN  40  71  38  54 /  20  20  60  30
WEY  34  51  28  36 /  80  30  90  70
DLN  39  65  35  48 /  20  20  60  30
HVR  35  71  40  60 /  10  10  40  30
LWT  37  69  41  54 /  10  10  40  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL MIDNIGHT MDT TONIGHT BLAINE...EASTERN
GLACIER...EASTERN PONDERA...EASTERN TETON...HILL...LIBERTY...
TOOLE.

HIGH WIND WARNING UNTIL MIDNIGHT MDT TONIGHT NORTHERN ROCKY
MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

RED FLAG WARNING UNTIL MIDNIGHT MDT SATURDAY NIGHT GALLATIN...
MADISON...MEAGHER.

HIGH WIND WARNING UNTIL 9 AM MDT SATURDAY GALLATIN...MADISON.

WINTER WEATHER ADVISORY UNTIL NOON MDT SATURDAY FOR ELEVATIONS
ABOVE 5000 FEET FOR NORTHERN ROCKY MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 30, 3:41 PM MDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
341 PM MDT FRI MAR 30 2012

MTZ010>013-044>049-053-312145-
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-BROADWATER-
341 PM MDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ015-312145-
MADISON-
341 PM MDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FOR PORTIONS OF MADISON COUNTY
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE HIGH WIND WARNING CONTINUES UNTIL 9 AM SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-014-050>052-054-312145-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
FERGUS-JEFFERSON-MEAGHER-
341 PM MDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ055-312145-
GALLATIN-
341 PM MDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF GALLATIN COUNTY
BELOW 6000 FEET THROUGH TONIGHT.

A HIGH WIND WARNING IS IN EFFECT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF GALLATIN COUNTY
BELOW 6000 FEET UNTIL LATE SATURDAY EVENING.

THE HIGH WIND WARNING CONTINUES UNTIL 9 AM SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-312145-
NORTHERN ROCKY MOUNTAIN FRONT-
341 PM MDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT ABOVE 5000 FEET THROUGH
TONIGHT.

A HIGH WIND WARNING IS IN EFFECT UNTIL MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WINTER WEATHER ADVISORY IS IN EFFECT ABOVE 5000 FEET THROUGH
NOON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 30, 5:48 PM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
548 PM MDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     NON-TSTM WND GST 3 WNW RAYNESFORD        47.28N 110.80W
03/30/2012  M53 MPH          CASCADE            MT   MESONET

            53 MPH WIND GUST AT ALPHA RAWS.

&&

HOENISCH
Local storm report, Mar 30, 5:51 PM MDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
551 PM MDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     NON-TSTM WND GST MALMSTROM AFB           47.51N 111.18W
03/30/2012  M55 MPH          CASCADE            MT   ASOS

            55 MPH WIND GUST AT MALMSTROM AFB.

&&

HOENISCH
Local storm report, Mar 30, 6:00 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
600 PM MDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     NON-TSTM WND GST 1 NE BIG SANDY          48.19N 110.10W
03/30/2012  M60 MPH          CHOUTEAU           MT   PUBLIC

            60 MPH WINS GUST AT BIG SANDY ROAD DEPT.

&&

HOENISCH
Local storm report, Mar 30, 6:01 PM MDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
601 PM MDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     NON-TSTM WND GST 2 WSW LEWISTOWN         47.05N 109.47W
03/30/2012  M53 MPH          FERGUS             MT   ASOS

            53 MPH WIND GUST AT LEWISTOWN AIRPORT.

&&

HOENISCH
Local storm report, Mar 30, 6:06 PM MDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
606 PM MDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     NON-TSTM WND GST 4 W HAVRE               48.54N 109.76W
03/30/2012  M56 MPH          HILL               MT   ASOS

            56 MPH WIND GUST AT HAVRE AIRPORT.

&&

HOENISCH
Local storm report, Mar 30, 6:09 PM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
609 PM MDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     NON-TSTM WND GST 5 SE ENNIS              45.29N 111.66W
03/30/2012  M53 MPH          MADISON            MT   AWOS

            53 MPH GUST AT ENNIS BIG SKY AIRPORT.

&&

HOENISCH

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:16 PM MDTHigh Wind WarningTFX6 hr
Mar 31, 4:22 AM MDTRed Flag WarningTFXBlaine, Chouteau, Fergus, Hill, Phillips10 hr

Nearby

Winter Storm Warnings in Montana, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.